MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE F HIGH WALL LINER; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. 32MM I.D. SIZE F HIGH WALL LINER; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the liner could not be inserted.The surgeon used another product of the same size to complete the surgery.There was a three (3) minute delay in surgery due to the product change.The initial cup was implanted into the patient.There was no impact or harm to the patient.
 
Additional Manufacturer Narrative
(b)(4).D10: 110010245 g7 osseoti 4 hole shell 54mm f 66526562; g2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified the liner has gouges to the elevation angled surfaces on both sides.Outside scallops have gouges, multiple is deformed on the bottom side.Outside tapered surface has scratches and gouges.Outside rim lock surface has burr like positive material with a portion of it hanging off.No other damage was noted during visual evaluation.Device measured within specification.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.This complaint can be confirmed via the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
32MM I.D. SIZE F HIGH WALL LINER
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21645239
Report Number0001822565-2025-00673
Device Sequence Number7713527
Product Code LPH
UDI-Device Identifier00889024520448
UDI-Public(01)00889024520448(17)290805(10)66829146
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30123206
Device Lot Number66829146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown